Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of natalizumab intravenous.

Overall User Ratings

8 Total User Reviews

User Reviews

1-5 of 6 Next»
Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
1/3/2014 4:41:58 PM

Reviewer: Dondi31, 35-44 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I was diagnosed with MS Feb of 2000, but definitely had symptoms for a good 10 years prior. I started with Avenox, but the flu like side effects guaranteed me at least one day a week in bed. After seven months, enough was enough. I changed to Copaxon, which I loved, but I often missed my daily shots and traveling with it was a pain (at the time it needed to be kept in the fridge). I switched to G ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
11/11/2010 12:42:41 AM

Reviewer: 25-34 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
I've had MS for 4.5 years and have now tried 5 different treatments. Steroids don't work for me, Rebif gave me a seizure after 6 weeks of use, Cellcept made the corners of my lips crack open everytime I opened my mouth...thus I qualified for Tysabri (Natalizumab). It worked great! No fatigue, no adverse reactions, only had to think about it once every 4 weeks, had lots of energy...what mor ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
9/18/2010 8:26:04 AM

Reviewer: nonay417, 35-44 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I was diagnosed with multiple sclerosis on 1-11-2009.I started treatment with Avonex right away.The 'flu-like'side effects were so awful I was in bed 3-5 days a week.Plus,MRIs showed more lesions. So,my neurologist and I decided to stop Avonex and try Rebif instead.For me Rebif was ALOT better!No more 'flu-like'symptoms!The only side effect I had was injection site reactions.(half ... Show Full Comment

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
4/27/2010 3:01:53 PM

Reviewer: Meg, 25-34 Female on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
I LOVE this medication. I feel great!

Condition: Multiple Sclerosis Symptoms Return then Become Less Severe
11/9/2009 11:06:17 PM

Reviewer: Mssogzs, 55-64 on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 5

Comment:
My experince has been good. There has been some moments of feeling nauseated.

1-5 of 6 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

hands on abdomen
Can you catch one?
Woman sitting in front of UV lights
Is yours working?
woman using breath spray
What's causing yours?
womans hand on abdomen
Are you ready for baby?
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
woman doing pushups
To help you get fit.
Colored x-ray of tooth decay
Know what to look for.
Woman sitting with child
Do you know the symptoms?
mosquito
Stings, bites, burns, and more.
Allentown, PA
Are you living in one?
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.